FREE SHIPPING OVER £40

Visit our Location
381 Church Lane, Kingsbury,
London, NW9 8JB
Opening Hours
Mon - Friday: 9AM - 5PM

Panadol Extra Soluble

24 Tablets

£4.69

Panadol Extra Soluble Tablets are used for the relief of headache, migraine, backache, rheumatic pain, toothache and period pain. They also relieve sore throat and the fever, aches and pains of colds and flu.

Information Leaflet

Description

Panadol Extra Soluble Tablets are used for the relief of headache, migraine, backache, rheumatic pain, toothache and period pain. They also relieve sore throat and the fever, aches and pains of colds and flu. The tablets contain two active ingredients. Paracetamol is a painkiller and also reduces your temperature when you have a fever. Caffeine acts to further help
the effectiveness of paracetamol.

Additional information

Pack Size

24 Tablets

Uses / Instructions

  • For adults and children over the age of 16, dissolve 2 Panadol Extra Soluble tablets in a glass of water and drink.
  • For children between the ages of 12 – 15 dissolve 1 Panadol Extra Soluble tablet in water.

Do this every 4 hours, as needed. Do not take more often than every 4 hours and do not take more than 8 tablets in any 24-hour period. Avoid too much caffeine in drinks like coffee and tea while using this product, too much caffeine intake can have side effects.

Warnings

• if you have liver or kidney disease, including alcoholic liver disease
• if you have been told by your doctor that you have an intolerance to some sugars
• if you need 1 or more tablets daily for a prolonged period, especially if you have
been advised to follow a low salt (sodium) diet.
• if you are underweight or malnourished
• if you regularly drink alcohol
• if you have a severe infection as this may increase the risk of metabolic acidosis.
• Signs of metabolic acidosis include:
– deep, rapid, difficult breathing
– feeling sick (nausea), being sick (vomiting)
– loss of appetite

See patient informtion leaflet for more details

 

Side Effects

Like all medicines, Panadol Extra Soluble Tablets can have side effects but not everybody gets them. A small number of people have had side effects. Very rare cases of serious skin reactions have been reported.

Stop taking the medicine and tell your doctor immediately if you experience:

  • Allergic reactions which may be severe such as skin rash and itching sometimes with swelling of the mouth or face or shortness of breath
  • Skin rash or peeling, or mouth ulcers
  • Breathing problems. These are more likely if you have experienced them before when taking other painkillers such as ibuprofen and aspirin
  • Unexplained bruising or bleeding
  • Nausea, sudden weight loss, loss of appetite and yellowing of the eyes and skin.

See patient informtion leaflet for more details

Ingredients

Active ingredient: Each tablet contains Paracetamol 500 mg and Caffeine 65 mg.
Other Ingredients: Sodium bicarbonate, sorbitol powder (E 420), saccharin sodium, sodium lauryl sulphate, citric acid, sodium carbonate,
polyvidone and dimeticone

 

See patient informtion leaflet for more details

Reviews

There are no reviews yet.

Be the first to review “Panadol Extra Soluble”

Your email address will not be published. Required fields are marked *

0
0 item
My Cart
Empty Cart